# SDR 2002FA0000284

- Difficulty date: February 18, 2002
- Submitted: March 5, 2002
- Operation: General aviation
- Aircraft: N648SC
- Make and model: Piper PA-31P
- Aircraft serial: 31P7300143
- Engine: Lyc TIO541E1A4
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 842CW
- Part serial: RT5021
- Condition: Seized
- Location: Vacuum System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH PUMPS FAILED WITHIN 30 MINUTES OF EACH OTHER.  BOTH LOW TEMPERATURE PUMPS OVERLOADED.
